# SDR FDEA200902200598

- Difficulty date: February 20, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL FOUND WITH EXISTING DOUBLER REPAIRS AT STA 1896   LONGERON 42 LT.  REPAIR DOUBLER EVALUATED AND FOUND NOT IAW SRM 53-20-00 VOLUME I.  EXISTING REPAIR DOUBLERS REMOVED AND NEW REPAIR CARRIED OUT AS PER SRM 53-20-00 FIGURE 2, VOLUME IEO NR 1-5100-7-5001 A4 PART 1, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
